# SDR AALA202404010300

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 41,233 hours, 17,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNBDED: MEGAPHONE IN THE FORWARD GALLEY HAS AN EXPIRATION LISTED PAST DUE. REMOVED AND REPLACED MEGAPHONE AT FORWARD GALLEY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
